# SDR SWAA2023080276683

- Difficulty date: July 8, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT BRACKET LOCATED BS827 AND STR25R AT AFT CARGO COMPARTMENT 2023-431271<[01] REPLACED FLOOR STRUCTURE SUPPORT BRACKET LOCATED BS827 AND STR25R AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 146A8120 REV:- AND DWG 146A0081 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
